# SDR CALA2014012790246

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 82,683 hours, 23,939 cycles
- Engine: Pwa PW2040
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTING TO SFO DUE TO A CTR HYD SYS QTY AT ZERO.
